# SDR V0XR201012280011

- Difficulty date: December 28, 2010
- Submitted: December 28, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 25,762 hours, 22,733 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 14572115402
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) RT INBD L/E WING-FAIRING ATTACHMENT STRIP CRACKED.  R & R STRIP. W/C 6017
